Please use this identifier to cite or link to this item:
Title: Cohomology with coefficients in stacks of abelian 2-groups
Authors: Jibladze, M
Pirashvili, T
First Published: Oct-2012
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 2012, 216 (10), pp. 2274-2290
DOI Link: 10.1016/j.jpaa.2012.03.005
ISSN: 0022-4049
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.